# SDR MASA200600958

- Difficulty date: March 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 6,978 hours, 4,272 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7314 JAX - SPOILER/STAB FAULT.  MAINTENANCE PERFROMED SPOST 1&2 WITH FLIGHT CREW.  NO FURTHER FAULTS NOTED.
